×

zbMATH — the first resource for mathematics

A vanishing theorem for power series. (English) Zbl 0481.10034

MSC:
11J81 Transcendence (general theory)
30B10 Power series (including lacunary series) in one complex variable
32A05 Power series, series of functions of several complex variables
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Ax, J.: On Schanuel’s conjectures. Annals of Math.93, 252-268 (1971) · Zbl 0232.10026 · doi:10.2307/1970774
[2] Baker, A.: Linear forms in the logarithms of algebraic numbers II. Mathematika14, 102-107 (1967) · Zbl 0161.05202 · doi:10.1112/S0025579300008068
[3] Chabauty, C.: Sur les équations diophantiennes liées aux unités d’un corps de nombres algébriques fini. Annali di Mat.17, 127-168 (1938) · Zbl 0019.00303 · doi:10.1007/BF02410698
[4] Flicker, Y.Z.: Algebraic independence by a method of Mahler. J. Australian Math. Soc.27, 173-188 (1979) · Zbl 0399.10035 · doi:10.1017/S144678870001209X
[5] Kubota, K.K.: On the algebraic independence of meromorphic solutions of certain functional equations and their values. Math. Ann.227, 9-50 (1977) · Zbl 0359.10030 · doi:10.1007/BF01360961
[6] Lech, C.: A note on recurring series. Ark. Mat.2, 417-421 (1953) · Zbl 0051.27801 · doi:10.1007/BF02590997
[7] Loxton, J.H., van der Poorten, A.J.: Arithmetic properties of certain functions in several variables. J. Number Theory9, 87-106 (1977) · Zbl 0339.10026 · doi:10.1016/0022-314X(77)90053-1
[8] Loxton, J.H., van der Poorten, A.J.: Arithmetic properties of certain functions in several variables II. J. Australian Math. Soc.24, 393-408 (1977) · Zbl 0339.10027 · doi:10.1017/S1446788700020772
[9] Loxton, J.H., van der Poorten, A.J.: Arithmetic properties of certain functions in several variables III. Bull. Australian Math. Soc.16, 15-47 (1977) · Zbl 0339.10028 · doi:10.1017/S0004972700022978
[10] Loxton, J.H., van der Poorten, A.J.: Transcendence and algebraic independence by a method of Mahler, Chapter 15 of ?Transcendence theory: advances and applications?, Baker, A., Masser, D.W., (eds.) pp. 211-226. London: Academic Press 1977 · Zbl 0378.10020
[11] Loxton, J.H., van der Poorten, A.J.: Algebraic independence properties of the Fredholm series. J. Australian Math. Soc.26, 31-45 (1978) · Zbl 0392.10034 · doi:10.1017/S1446788700011472
[12] Mahler, K.: Arithmetische Eigenschaften der Lösungen einer Klasse von Funktionalgleichungen. Math. Ann.101, 342-366 (1929) · JFM 55.0115.01 · doi:10.1007/BF01454845
[13] Mahler, K.: Über das Verschwinden von Potenzreihen mehrerer Veränderlichen in spezielle Punktfolgen. Math. Ann.103, 573-587 (1930) · JFM 56.0185.03 · doi:10.1007/BF01455711
[14] Mahler, K.: Arithmetische Eigenschaften einer Klasse transzendental-transzendenter Funktionen. Math. Z.32, 545-585 (1930) · JFM 56.0186.01 · doi:10.1007/BF01194652
[15] Mahler, K.: Remarks on a paper by W. Schwarz. J. Number Theory1, 512-521 (1969) · Zbl 0184.07602 · doi:10.1016/0022-314X(69)90013-4
[16] Skolem, Th.: Einige Sätze überp-adische Potenzreihen mit Anwendung auf gewisse exponentielle Gleichungen. Math. Ann.111, 399-424 (1935) · Zbl 0012.01305 · doi:10.1007/BF01472228
[17] Turnbull, H.W., Aitken, A.C.: An introduction to the theory of canonical matrices. Glasgow: Blackie and Son 1932 · Zbl 0005.19303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.